Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have irregular periods, scan showed ovarian cyst. Is there something wrong?

hi there. m 23 years old and my period is always irregular. sometimes i have it twice in a month and other times i dont get it for upto 3 months. m a healthy female, 162cm tall and weigh 57kg. have no other health problems and this issue is not affecting any other female in my family. i had a scan done in 2010 and it showed a ovarian cyst of 2.5 by 2.25cm and the doc advised me that its not serious and put me on contraceptive pills (combined) for 2 months and during that time all was normal until i stopped the pills. is there something wrong or will it get better. thanks.
Asked On : Tue, 22 May 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello mam, there is nothing to worry as gar as that cyst is concerned. Most probably it was a follicular cyst and will subside eventually with the help of the contraceptive pills. These pills will regularize your cycle and also help in prevention of formation of another cyst while regressing the cyst you already have. Take care and wish you all the best.
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor